Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A mean value theorem for generalized Riemann derivatives


Authors: H. Fejzic, C. Freiling and D. Rinne
Journal: Proc. Amer. Math. Soc. 136 (2008), 569-576
MSC (2000): Primary 26A06, 26A24
Published electronically: November 6, 2007
MathSciNet review: 2358497
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Functional differences that lead to generalized Riemann derivatives were studied by Ash and Jones in (1987). They gave a partial answer as to when these differences satisfy an analog of the Mean Value Theorem. Here we give a complete classification.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26A06, 26A24

Retrieve articles in all journals with MSC (2000): 26A06, 26A24


Additional Information

H. Fejzic
Affiliation: Department of Mathematics, California State University, San Bernardino, California 92407
Email: hfejzic@csusb.edu

C. Freiling
Affiliation: Department of Mathematics, California State University, San Bernardino, California 92407
Email: cfreilin@csusb.edu

D. Rinne
Affiliation: Department of Mathematics, California State University, San Bernardino, California 92407
Email: drinne@csusb.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08976-9
PII: S 0002-9939(07)08976-9
Keywords: Mean value theorem, generalized derivatives
Received by editor(s): March 28, 2006
Received by editor(s) in revised form: October 10, 2006
Published electronically: November 6, 2007
Additional Notes: The second author was supported in part by NSF
Communicated by: David Preiss
Article copyright: © Copyright 2007 American Mathematical Society